🎉 Up to 70% Off Selected ItemsShop Sale
Sudafed Mucus Relief Triple Action Cold & Flu 16s
HomeStore

Sudafed Mucus Relief Triple Action Cold & Flu 16s

Sudafed Mucus Relief Triple Action Cold & Flu 16s

Select Capsules Qty
From $1.88

Original: $5.37

-65%
Sudafed Mucus Relief Triple Action Cold & Flu 16s—

$5.37

$1.88

The Story

Packing Size: 16 Tablets

Origin: UK

SUDAFED® MUCUS RELIEF TRIPLE ACTION TABLETS

SUDAFED® Mucus Relief Triple Action Cold & Flu Tablets fight the battle against colds and flu on a number of fronts, helping to soothe aches, pains and headaches and clear blocked noses.

Guaifenesin helps to loosen the mucus in your chest.

Phenylephrine to ease swelling in the nasal passages, making it easier to breathe through your nose freely without a stuffy, congested feeling.

The tablets also contain paracetamol to tackle pain and help bring down your temperature

 

How to Use?

Please read enclosed leaflet before first use.

Dosage: For oral use

Age: Adults and Children over 12 years

Dose: Take 2 tablets every 4 hours as required, maximum of 4 doses in 24 hours

    Description

    Packing Size: 16 Tablets

    Origin: UK

    SUDAFED® MUCUS RELIEF TRIPLE ACTION TABLETS

    SUDAFED® Mucus Relief Triple Action Cold & Flu Tablets fight the battle against colds and flu on a number of fronts, helping to soothe aches, pains and headaches and clear blocked noses.

    Guaifenesin helps to loosen the mucus in your chest.

    Phenylephrine to ease swelling in the nasal passages, making it easier to breathe through your nose freely without a stuffy, congested feeling.

    The tablets also contain paracetamol to tackle pain and help bring down your temperature

     

    How to Use?

    Please read enclosed leaflet before first use.

    Dosage: For oral use

    Age: Adults and Children over 12 years

    Dose: Take 2 tablets every 4 hours as required, maximum of 4 doses in 24 hours